# SDR UPS02239898

- Difficulty date: October 21, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  CORROSION ON OUTER SURFACE OF NR 6 RISER SKIN OF AFT AIR STAIRS     CORROSION REMOVED IAW SRM 51-10-06, FOUND TO BE OUT OF LIMITS IAW SR M 52-00-2.  REPAIRED IAW EO B727-5260-7551-A
